# SDR 98ZZZX2550

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672406200
- Condition: Corroded
- Location: Cabin
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND FRAME 36 CORRODED AT FLOOR LEVEL RIGHT SIDE.  REPAIRED FRAME 36 IAW ATR 42 SRM 53-61-40, FIGURE 407.  CAUSE OF DAMAGE:  ENVIRONMENTAL, LAVATORY/GALLEY SPILL.  AIRCRAFT TT:  18,688.4 HOURS. TAC:  23,278.
